Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 28, NWS Amarillo, TX

August 9, 2015Potter County, Randall County, Texas

NWS Amarillo, TX issued this flash flood warning at Aug 9, 2015, 2:01 AM CDT for Potter County, Randall County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2015, 2:01 AM CDT (07:01 UTC)
Expired
Aug 9, 2015, 5:30 AM CDT
In force
3 hr
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Flood severity
None

Counties Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 7 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 7.0 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 582 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
582 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
2619 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

831 
WGUS54 KAMA 090701
FFWAMA
TXC375-381-091030-
/O.NEW.KAMA.FF.W.0028.150809T0701Z-150809T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
201 AM CDT SUN AUG 9 2015

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN POTTER COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHEASTERN RANDALL COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 530 AM CDT
    
* AT 201 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  AMARILLO AND MESCALERO PARK. 

ADDITIONAL RAINFALL AMOUNTS OF AROUND ONE INCH ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3542 10166 3507 10165 3505 10194 3532 10197

$$

JC
1 follow-up statement
602 
WGUS74 KAMA 091009
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
509 AM CDT SUN AUG 9 2015

TXC375-381-091018-
/O.CAN.KAMA.FF.W.0028.000000T0000Z-150809T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POTTER TX-RANDALL TX-
509 AM CDT SUN AUG 9 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN POTTER AND NORTHEASTERN
RANDALL COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3542 10166 3507 10165 3505 10194 3532 10197

$$

JC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 11:21 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Aug 8, 11:21 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
1121 PM CDT SAT AUG 8 2015

.AVIATION...
FOR THE 06Z TAFS...VFR CONDITIONS SHOULD PREVAIL THROUGH THE
PERIOD...WITH CHANCES FOR TSRA AS THE MAIN FOCUS. ONGOING SHRA AND
TSRA WILL PRIMARILY IMPACT KGUY AND KAMA FOR THE NEXT FEW HOURS
BEFORE MOVING EAST OF THE TAF SITES. GUSTY WINDS COULD BE PRESENT
NEAR ANY STORMS...THOUGH MOSTLY WINDS BELOW 12KTS THROUGH THE PERIOD
FOR ALL SITES. ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE AFTER
ABOUT 21Z ON SUNDAY.

NF

&&

.PREV DISCUSSION... /ISSUED 650 PM CDT SAT AUG 8 2015/

AVIATION...
FOR THE 00Z TAFS...VFR CONDITIONS EXPECTED TO PREVAIL THROUGH THE
NEXT 24 HOURS AT ALL TAF SITES. A FEW THUNDERSTORMS MAY IMPACT THE
TAF SITES TONIGHT...WITH HIGHEST CONFIDENCE AT KDHT AND KGUY AT THIS
TIME. LOCALLY GUSTY WINDS AND LOWER CEILINGS COULD ACCOMPANY ANY
HEAVY STORMS. OTHERWISE...GENERALLY SOUTHERLY WINDS AT KAMA...AND
WINDS BECOMING WESTERLY TO NORTHWESTERLY OVERNIGHT AT KDHT AND KGUY
THROUGH EARLY MORNING HOURS.

NF

PREV DISCUSSION... /ISSUED 421 PM CDT SAT AUG 8 2015/

DISCUSSION...
THE FOCUS OF THE FORECAST REMAINS ON THE MEANDERING HIGH PRESSURE
RIDGE CURRENTLY OVER CENTRAL TEXAS AND SUBTLE SHORTWAVES CIRCULATING
ON THE OUTER PERIPHERY. A SLIGHTLY BETTER DEFINED SHORTWAVE OVER
WESTERN NEW MEXICO IS EXPECTED TO CONTINUE ITS NORTHEAST TRACK AND
BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE BETTER PART OF THE
PANHANDLES THIS AFTERNOON AND OVERNIGHT TONIGHT. REGIONAL RADAR
MOSAIC SHOWS THESE STORMS HAVE ALREADY BEGUN TO FORM ACROSS EASTERN
NEW MEXICO AND SOUTHEASTERN COLORADO. AS THESE STORMS MOVE INTO THE
WESTERN PANHANDLES WE COULD SEE PERIODS OF BRIEF HEAVY RAIN. MODERATE
INSTABILITY IN THE 2000-3000 J/KG RANGE AND MARGINAL DEEP LAYER SHEAR
OF 15 TO 25 KT COULD ALLOW SOME OF THESE STORMS TO BECOME STRONG TO
MARGINALLY SEVERE. THE MAIN HAZARDS WOULD BE HAIL AND DAMAGING WIND
GUSTS. THESE STORMS SHOULD DIMINISH LATE TONIGHT.

SUNDAY THROUGH TUESDAY REMAINS THE PORTION OF THE FORECAST WITH THE
HIGHEST PRECIP CHANCES. THE UPPER RIDGE DIVES FURTHER SOUTH AND
WEAKENS TO ALLOW A WEAK COLD FRONT TO SLIDE THROUGH THE PANHANDLES
LATE SUNDAY NIGHT AND INTO MONDAY MORNING. ONCE AGAIN THERE WILL BE A
CHANCE FOR A STRONG TO MARGINALLY SEVERE STORM DURING THIS PERIOD
HOWEVER, THE MAIN CONCERN WILL BE FOR HEAVY RAIN LEADING TO FLOODING.
THE HEAVIEST RAIN AMOUNTS ARE EXPECTED TO BE ACROSS THE OKLAHOMA
PANHANDLE AND THE NORTHERN HALF OF THE TEXAS PANHANDLE. THESE AMOUNTS
COULD RANGE FROM A HALF INCH UP TO AN INCH WITH LOCALLY HIGHER
AMOUNTS POSSIBLE. THE MAJORITY OF THIS SHOULD FALL MAINLY BETWEEN
NOON SUNDAY AND MIDNIGHT MONDAY. THE SOUTHERN TEXAS PANHANDLE COULD
SEE AMOUNTS UP TO A HALF AN INCH WITH LOCALLY HIGHER AMOUNTS
POSSIBLE. THE MAJORITY OF THIS RAIN SHOULD FALL MAINLY BETWEEN 6 PM
SUNDAY THROUGH 6 AM MONDAY. THERE COULD BE SOME LINGERING RAIN INTO
MONDAY DAYTIME MAINLY ACROSS THE SOUTHERN TEXAS PANHANDLE BUT THE
HEAVIEST AMOUNTS SHOULD BE DURING THE OVERNIGHT HOURS.

LATE MONDAY NIGHT INTO TUESDAY...A STRONGER SHORTWAVE IS FORECAST TO
ROUND THE PERIPHERY OF THE RIDGE, AS IT BUILDS BACK TO THE NORTH, TO
BRING ANOTHER ROUND OF HEAVY RAIN TO THE PANHANDLES. THE LATEST
MODELS SHOW THIS ROUND SHOULD MAINLY AFFECT THE NORTHERN TEXAS AND
OKLAHOMA PANHANDLES. THE GFS IS THE MOST GENEROUS WITH PRECIP
AMOUNTS, 2 TO 3 INCHES WITH THIS ROUND, WHERE AS THE ECMWF HAS A
WIDE SWATH OF AROUND 1 INCHES TOTALS FOR THIS ROUND. AGAIN THE
HEAVIEST AMOUNTS WITH THIS ROUND WOULD BE DURING THE OVERNIGHT HOURS
AS THE LOW LEVEL JET RAMPS UP. HAVE INCREASED QPF AMOUNTS IN THIS
AREA, BUT IF THE TREND CONTINUES A FLASH FLOOD WATCH MAY BE NEEDED
WITH LATER FORECAST PACKAGES.

WEDNESDAY THROUGH FRIDAY...THE HIGH MOVES BACK OVER US BEFORE
SHIFTING FURTHER WEST. THIS WOULD RETURN THE PANHANDLES BACK TO A
NORTHWEST FLOW REGIME AND ALLOW DISCRETE SHORTWAVES WITHIN THE FLOW
TO SPARK OFF AND ON STORMS.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

6/18
Hazardous weather outlook, Aug 8, 3:38 PM CDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
338 PM CDT SAT AUG 8 2015

OKZ001>003-TXZ001>020-090845-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
338 PM CDT SAT AUG 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS THE OKLAHOMA AND NORTHERN HALF OF
THE TEXAS PANHANDLE THROUGH THIS EVENING. SOME STRONG TO MARGINALLY
SEVERE THUNDERSTORMS ARE POSSIBLE WITH DAMAGING WIND GUSTS...SMALL
HAIL...AND HEAVY RAIN BEING THE MAIN HAZARDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE ACROSS THE OKLAHOMA AND NORTHWESTERN TWO-
THIRDS OF THE TEXAS PANHANDLE MAINLY IN THE LATE AFTERNOON AND
EVENING PERIODS EACH DAY EARLY IN THE WEEK. SOME STRONG THUNDERSTORMS
WILL PRODUCE GUSTY WINDS TO 50 MPH...SMALL HAIL AND VERY HEAVY
RAINFALL AND AN ISOLATED SEVERE IS ALSO POSSIBLE. THE HEAVY RAIN
PRODUCED BY THESE STORMS COULD LEAD TO FLOODING OR FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Aug 8, 8:38 PM CDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
838 PM CDT SAT AUG 8 2015

OKZ001-TXZ001-002-006-090230-
CIMARRON OK-HARTLEY TX-DALLAM TX-SHERMAN TX-
838 PM CDT SAT AUG 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CIMARRON...NORTH
CENTRAL HARTLEY...EASTERN DALLAM AND WEST CENTRAL SHERMAN COUNTIES
UNTIL 930 PM CDT...

AT 837 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A STRONG THUNDERSTORM
7 MILES NORTH OF DALHART...MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DALHART...CONLEN AND WARE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3598 10250 3613 10276 3656 10254 3632 10208
TIME...MOT...LOC 0137Z 219DEG 23KT 3617 10256

NF
Local storm report, Aug 8, 9:12 PM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
912 PM CDT SAT AUG 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     TSTM WND DMG     14 NW DALHART           36.21N 102.69W
08/08/2015                   DALLAM             TX   911 CALL CENTER

            A GRAIN ELEVATOR WAS BLOWN OVER AND BLOCKING HWY 87
            NEAR POLLARD ROAD. FURTHER SOUTH SOME SPRINKLERS WERE
            BLOWN OVER.

&&

EVENT NUMBER AMA1500694

CE
Special weather statement, Aug 8, 10:10 PM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1010 PM CDT SAT AUG 8 2015

OKZ001-002-TXZ001-002-090400-
TEXAS OK-CIMARRON OK-DALLAM TX-SHERMAN TX-
1010 PM CDT SAT AUG 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TEXAS...SOUTHEASTERN
CIMARRON...NORTHEASTERN DALLAM AND NORTHERN SHERMAN COUNTIES UNTIL
1100 PM CDT...

AT 1010 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF
TEXHOMA TO 10 MILES NORTHWEST OF STRATFORD...AND MOVING NORTHEAST AT
30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GUYMON...STRATFORD...GOODWELL...GRIGGS...EVA AND TEXHOMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3665 10131 3650 10155 3650 10162 3645 10162
      3624 10195 3640 10230 3694 10198
TIME...MOT...LOC 0310Z 227DEG 25KT 3639 10189 3646 10219

NF
Special weather statement, Aug 8, 10:59 PM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1059 PM CDT SAT AUG 8 2015

OKZ002-TXZ002-003-090445-
TEXAS OK-HANSFORD TX-SHERMAN TX-
1059 PM CDT SAT AUG 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR TEXAS...NORTHWESTERN HANSFORD AND
NORTHERN SHERMAN COUNTIES UNTIL 1145 PM CDT...

AT 1058 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF
STRATFORD TO 8 MILES SOUTHEAST OF TEXHOMA...AND MOVING NORTHEAST AT
30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GUYMON...GOODWELL...OPTIMA...HARDESTY...HOUGH...EVA AND TEXHOMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3669 10098 3625 10161 3640 10210 3650 10205
      3650 10203 3654 10203 3695 10183
TIME...MOT...LOC 0358Z 245DEG 25KT 3648 10195 3644 10167

NF
Special weather statement, Aug 8, 11:44 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1144 PM CDT SAT AUG 8 2015

OKZ002-TXZ003-090530-
TEXAS OK-HANSFORD TX-
1144 PM CDT SAT AUG 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TEXAS AND HANSFORD
COUNTIES UNTIL 1230 AM CDT...

AT 1144 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF GUYMON
TO GRUVER...AND MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GUYMON...SPEARMAN...GOODWELL...GRUVER...OPTIMA...HARDESTY...ADAMS AND
MORSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3650 10095 3650 10109 3606 10109 3605 10162
      3649 10162 3650 10163 3650 10167 3674 10165
      3679 10095
TIME...MOT...LOC 0444Z 263DEG 39KT 3661 10143 3627 10143

JC

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:06 PM CDTSpecial Weather StatementAMADeaf Smith39 min
Aug 8, 7:33 PM CDTSevere Thunderstorm WarningAMADeaf Smith43 min
Aug 8, 8:38 PM CDTSpecial Weather StatementAMADallam52 min
Aug 8, 9:23 PM CDTSevere Thunderstorm WarningAMADallam, Sherman52 min
Aug 8, 10:10 PM CDTSpecial Weather StatementAMASherman50 min
Aug 8, 11:44 PM CDTSpecial Weather StatementAMAHansford46 min
Aug 9, 5:31 PM CDTSpecial Weather StatementAMAHemphill29 min
Aug 9, 5:54 PM CDTSpecial Weather StatementAMAArmstrong51 min
Aug 9, 6:33 PM CDTSpecial Weather StatementAMAHemphill57 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.